MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SCISSORS,IRIS,CURVED,STD,4.5",STERILE

Medline Industries, LP MEDLINE; SCISSORS,IRIS,CURVED,STD,4.5",STERILE
Catalog Number DYNJ04049
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scissor cap is falling off of the scissors causing the sharp tip to puncture the packaging and potentially cause harm to providers.
 
Additional Manufacturer Narrative
The customer reported that the scissor cap is falling off of the scissors causing the sharp tip to puncture the packaging and potentially cause harm to providers.No sample or photo was received for the investigation; finished good production records were reviewed and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and finished good pack build was reviewed with no issues with the build that likely contributed to the reported issue.Per the complaint details, medline was unable to confirm the reported issue due to no sample or photo being received, and with the information provided medline was not able to confirm at what point the damage occurred or what may have caused it.The cause was unconfirmed and sample was required to determine cause; supplier quality will monitor this issue for trending purposes, and a recall was initiated to recall specific lots due to the potential of the tip protector falling off.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SCISSORS,IRIS,CURVED,STD,4.5",STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50690272
Report Number1417592-2026-34616
Device Sequence Number5927273
Product Code HRR
UDI-Device Identifier40080196847274
UDI-Public40080196847274
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04049
Device Lot Number23ABV171
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown